# SDR SIMA200434211

- Difficulty date: December 1, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 11,756 hours, 12,452 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 14521725615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB AFT OF SERVICE DOOR AT RIB 22 AND 23, STR 15 HAS SMALL SPOTS OF CORROSION.  REPLACED RIGHT AFT SERVICE DOOR WEB IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (K)
